Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v61.i1.20
pages 10-25

Numerical-Analytical Computation Method for Cutoff Wavenumbers of Waveguides with Complicated Cross-Section

N. G. Don
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine
A. Ye. Poyedinchuk
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine
Victor Ivanovich Tkachenko
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine

RESUMO

The paper considers a new numerical-analytical technique for computing the cutoff wavenumbers of hollow regular waveguides having a continuous curvature of the cross-section contour or a curvature with a first kind singularity. The method is based on the boundary integral equations of the potential theory and a special parameterization of the cross-section contour. The details of the numerical implementation are illustrated by a circular waveguide and a rectangular one with rounded corners. The perturbation theory is employed to derive the analytical formulas for the cutoff wavenumbers of waveguides with piecewise linear boundaries and rounded corners. The application range of these formulas is determined.


Articles with similar content:

A NUMERICAL ALGORITHM OF SOLVING PROBLEMS OF ELECTROMAGNETIC WAVE DIFFRACTION BY A PLANE LAYER WITH THE KERR NONLINEARITY
Telecommunications and Radio Engineering, Vol.76, 2017, issue 16
A. V. Brovenko, O. S. Troshchylo, A. Ye. Poyedinchuk, P. N. Melezhik
MODE MATCHING TECHNIQUE ALLOWANCE FOR FIELD SINGULARITIES AS APPLIED TO INNER PROBLEMS WITH ARBITRARY PIECEWISE-COORDINATE BOUNDARIES: PART 1. EIGENMODE SPECTRA OF ORTHOGONIC WAVEGUIDES
Telecommunications and Radio Engineering, Vol.70, 2011, issue 11
A. A. Kirilenko, S. A. Prikolotin
TWO-DIMENSIONALLY PERIODIC GRATINGS. PART 1: INITIAL BOUNDARY-VALUE PROBLEMS AND EXACT ABSORBING CONDITIONS FOR THE RECTANGULAR FLOQUET CHANNEL
Telecommunications and Radio Engineering, Vol.71, 2012, issue 19
L. G. Velychko, A.A. Kryvchikova, Yurii Konstantinovich Sirenko
Two-Dimensional Vortical Gravity Waves near the Surface of a Deep Liquid
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 3&4
Yu. V. Sedletskiy, V. P. Lukomskiy
Scattering Matrix Calculation of Plane Junction of Hollow Uniform Waveguide of Arbitrary Cross-Section
Telecommunications and Radio Engineering, Vol.63, 2005, issue 7-12
N. G. Don